# SDR NACA2022101050001

- Difficulty date: October 5, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,575 hours, 14,456 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,969 hours, 1,143 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Eng Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG EEC INOP CAUTION MSG IN FLIGHT, COMPLIED WITH QRH. DEFERRED PER MEL 73-21-01-01A CAT A
